MathSciNet Relay Station
MathSciNet bibliographic data
MR454110 (56 #12361) 34A20
Hille, Einar On some generalizations of the Malmquist theorem. Math. Scand. 39 (1976), no. 1, 59–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement